# SDR 3MNB20121212001

- Difficulty date: March 16, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 33,548 hours, 48,856 cycles
- Engine: Pwa PW118B
- Engine time: 34,464 hours, 47,215 cycles
- Propeller: Hamstd 14RF9
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low Pressure
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

EXPERIENCED AN IN-FLIGHT SHUTDOWN OF THE LT ENGINE DUE TO LOW OIL PRESSURE.   SHUTDOWN ENGINE & LANDED.   ENGINE NEEDED 8 QUARTS OF OIL TO REFILL RESERVOIR.
